MathSciNet Relay Station
MathSciNet bibliographic data
MR994171 (90g:57017) 57N20 (58B99)
Sakai, Katsuro; Wong, Raymond Y. On infinite-dimensional manifold triples. Trans. Amer. Math. Soc. 318 (1990), no. 2, 545–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement